Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 3, Pages 249-263
http://dx.doi.org/10.1080/10241230215285

A stochastic formulation of the Bass model of new-product diffusion

School of Management, The University of Texas at Dallas, P.O. Box 830688, Richardson 75083-0688, TX, USA

Received 7 August 2002; Revised 29 August 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Chen Niu, “A stochastic formulation of the Bass model of new-product diffusion,” Mathematical Problems in Engineering, vol. 8, no. 3, pp. 249-263, 2002. https://doi.org/10.1080/10241230215285.